# SDR FDEA200911204090

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N713069
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE WING TO BODY FAIRING FRAME FS 900 CORRODED WITH CORRODED FASTENERS.  REMOVED CORROSION WING TO BODY FRAME STA. 900 FOUND OUT OF LIMITS IAW SRM 53-00-71 DET. 7 REPLACED FRAME, DRILLED AND INSTALLED IAW SRM 51-40-02 THIS IS A MAJOR "A" REPAIR NO FOLOW-UP INSPECTIONS REQUIRED.
